RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 5, Pages 699–717 (Mi mz10559)  

On the Realization of Subgraphs of a Random Graph by Diameter Graphs in Euclidean Spaces

A. A. Kokotkina, A. M. Raigorodskiiab

a Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
b Lomonosov Moscow State University

Abstract: The present paper is motivated by Borsuk's classical problem of the partition of sets in spaces into parts of smaller diameter. We obtain sharp estimates for the maximal number of vertices of the induced subgraph of a random graph that, with high probability, is isomorphic to the diameter graph with given chromatic number in a space of any fixed dimension.

Keywords: random graph, diameter graph, Euclidean space, Borsuk problem, chromatic number, independence number.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00683
Ministry of Education and Science of the Russian Federation МД-6277.2013.1
НШ-2519.2012.1
This work was supported by the Russian Foundation for Basic Research (grant no. 12-01-00683), by the Grant of the President of the Russian Federation MD-6277.2013.1, and by the program “Leading Scientific Schools” (grant no. NSh-2519.2012.1).


DOI: https://doi.org/10.4213/mzm10559

Full text: PDF file (569 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:5, 709–724

Bibliographic databases:

Document Type: Article
UDC: 519.174
Received: 25.05.2014
Revised: 26.10.2014

Citation: A. A. Kokotkin, A. M. Raigorodskii, “On the Realization of Subgraphs of a Random Graph by Diameter Graphs in Euclidean Spaces”, Mat. Zametki, 97:5 (2015), 699–717; Math. Notes, 97:5 (2015), 709–724

Citation in format AMSBIB
\Bibitem{KokRai15}
\by A.~A.~Kokotkin, A.~M.~Raigorodskii
\paper On the Realization of Subgraphs of a Random Graph by Diameter Graphs in Euclidean Spaces
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 5
\pages 699--717
\mathnet{http://mi.mathnet.ru/mz10559}
\crossref{https://doi.org/10.4213/mzm10559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370555}
\elib{http://elibrary.ru/item.asp?id=23421558}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 5
\pages 709--724
\crossref{https://doi.org/10.1134/S0001434615050065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933565945}


Linking options:
  • http://mi.mathnet.ru/eng/mz10559
  • https://doi.org/10.4213/mzm10559
  • http://mi.mathnet.ru/eng/mz/v97/i5/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:5
    References:11
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019